SLIN causing issues, opinions please

  1. Red face SLIN causing issues, opinions please


    so i've figured out that LG's SLIN was the cause of my diarrhea. i cant figure out why. im on a low-carb, almost keto diet. some days i barely take in 25g of carbs, but i never go over 100g. am i just simply not taking in enough carbs to make this product effective?

    also, i tried reducing the dosage to 1 pill before meals, and i still managed to see diarrhea.

    [i dont want to get too detailed... i dont get a sore stomach or anything, it's just when it comes time to take a shizz, im upleasantly dealt with diarrhea]

    stopped taking it and im fine, but its just sitting there on my counter and id like to use it.

    sorry, i know it's TMI, but id still like an answer.
    -It's not about what you're doing, it's about how you're doing it.


  2. I get the runs from a lot of products also. For instance I get them from any DAA product. You just have to avoid those products when you encounter them. Maybe you can get a refund from LG.

  3. Quote Originally Posted by T-Bone View Post
    I get the runs from a lot of products also. For instance I get them from any DAA product. You just have to avoid those products when you encounter them. Maybe you can get a refund from LG.
    interesting. ill keep that in mind. hopefully someone else has some input as well.
    -It's not about what you're doing, it's about how you're doing it.
    •   
       


  4. You could try taking with your meals instead of before them. Or only take it with heavy meals. I'm not really sure though. An LG rep would have a better answer for you.

  5. 1). AP did the same thing to me. Thinking maybe because they are both supposed to be insulin manipulators of some type.


    2). It's all about the fiber baby. Without carbs it's almost impossible to get enough fiber. Try pussillium husk (spelt wrong) you'll be happy.
    http://anabolicminds.com/forum/supplements/173797-one-small-step.html Getting my ass beat and logging it.

  6. Quote Originally Posted by anabolicRyan1 View Post
    1). AP did the same thing to me. Thinking maybe because they are both supposed to be insulin manipulators of some type.


    2). It's all about the fiber baby. Without carbs it's almost impossible to get enough fiber. Try pussillium husk (spelt wrong) you'll be happy.
    I know! I eat alot of almonds and pistachios and I take ON's fitness fiber. And I found some tortillas that have 12g fiber each....I can't operate without fiber.

    But ill try n look into what u recommended.
    -It's not about what you're doing, it's about how you're doing it.

  7. Quote Originally Posted by 808rebel View Post
    so i've figured out that LG's SLIN was the cause of my diarrhea. i cant figure out why. im on a low-carb, almost keto diet. some days i barely take in 25g of carbs, but i never go over 100g. am i just simply not taking in enough carbs to make this product effective?

    also, i tried reducing the dosage to 1 pill before meals, and i still managed to see diarrhea.

    [i dont want to get too detailed... i dont get a sore stomach or anything, it's just when it comes time to take a shizz, im upleasantly dealt with diarrhea]

    stopped taking it and im fine, but its just sitting there on my counter and id like to use it.

    sorry, i know it's TMI, but id still like an answer.
    If you're not eating a lot of carbohydrates why would you want to use an insulin mimetic, a strong one at that? IMO you're wasting the product if you're not having at LEAST 30-50 grams of carbohydrates in the meal 10-15 minutes after dosing even a cap of SLIN.

    ~Rosie~
    Contact Me for INDIVIDUALIZED TRAINING AND NUTRITION

    "Think like a Champion. Train like a Warrior. Live with a Purpose." - Rosie Chee

  8. More then likely VS doesn't agree with you or the bitter melon is causing the issue. Try taking it ona carb day or pre bed. Pre bed may be best bet

  9. Fitness fiber already has psyllium husk. Quest bars have 15 grams of fiber per bar.

  10. Quote Originally Posted by ssbackwards View Post
    More then likely VS doesn't agree with you or the bitter melon is causing the issue. Try taking it ona carb day or pre bed. Pre bed may be best bet
    Agreed.

    It is common for NPs to cause this from what I have seen. Many anti-diabetic orals cause this same effect.

    Mike
  

  
 

Similar Forum Threads

  1. Activate Xtreme causing sleep issues
    By MacWanted in forum Driven Sports
    Replies: 19
    Last Post: 11-16-2011, 10:59 AM
  2. What is causing my Libido issues?
    By Shyne in forum Anabolics
    Replies: 0
    Last Post: 11-19-2007, 06:19 AM
  3. thyroid issues causing low testosterone?
    By smc252 in forum Male Anti-Aging Medicine
    Replies: 29
    Last Post: 07-16-2007, 12:48 PM
Log in
Log in